# SDR GTIA040838

- Difficulty date: September 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING L/E CHAFED ON EXTERNAL SURFACE AT STA XRS 240, XRS 164, XRS 137.  BLENDED OUT CHAFED AREAS IAW SRM 57-01, FIG 1, MATERIAL LOSS AT XRS 137 AND 240 OUT OF LIMITS, FABRICATED 2EA REPAIR DOUBLERS FROM 7075-T6-.063, LOCATED DRILLED REPAIR DOUBLERS, TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-06B, FIG 14 AND 51-30-5.
